Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 459–463 (Mi zvmmf3866)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The duality of certain non-convex extremal problems

V. N. Solov'ev

Moscow

Full text: PDF file (554 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 93–96

Bibliographic databases:

UDC: 519.853.4
MSC: Primary 90C30; Secondary 49N15
Received: 13.05.1985

Citation: V. N. Solov'ev, “The duality of certain non-convex extremal problems”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 459–463; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 93–96

Citation in format AMSBIB
\Bibitem{Sol87}
\by V.~N.~Solov'ev
\paper The duality of certain non-convex extremal problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 459--463
\mathnet{http://mi.mathnet.ru/zvmmf3866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890099}
\zmath{https://zbmath.org/?q=an:0664.90082}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 93--96
\crossref{https://doi.org/10.1016/0041-5553(87)90161-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3866
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Solov'ev, “Dual extremal problems and their applications to minimax estimation problems”, Russian Math. Surveys, 52:4 (1997), 685–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:119
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021